Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 31, 2015, 3:48 PM MST for Maricopa County, Arizona. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2015, 3:48 PM MST (22:48 UTC)
- Expired
- Jul 31, 2015, 4:15 PM MST
- In force
- 27 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 43 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 3:55 PM MST | TSTM WND DMG | 1 Sw Downtown Phoenix, AZ | DELAYED REPORT...ROOF BLOWN OFF CAR WASH AT 17TH AVE AND BUCKEYE. OTHER STRUCTURAL DAMAGE NOTED AT THE SITE DUE TO STRONG WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963 WUUS55 KPSR 312248 SVRPSR AZC013-312315- /O.NEW.KPSR.SV.W.0022.150731T2248Z-150731T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 348 PM MST FRI JUL 31 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 415 PM MST * AT 348 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER DOWNTOWN PHOENIX...OR OVER LAVEEN...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...TEMPE...PARADISE VALLEY...LAVEEN...METRO CENTER...SKY HARBOR AIRPORT...ARIZONA STATE FAIRGROUNDS...PAPAGO PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX AND DOWNTOWN GLENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3334 11209 3343 11223 3363 11216 3346 11189 TIME...MOT...LOC 2248Z 221DEG 9KT 3343 11209 $$ HIRSCH
1 follow-up statement
987
WWUS55 KPSR 312311
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
411 PM MST FRI JUL 31 2015
AZC013-312320-
/O.EXP.KPSR.SV.W.0022.000000T0000Z-150731T2315Z/
MARICOPA AZ-
411 PM MST FRI JUL 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARICOPA COUNTY
WILL EXPIRE AT 415 PM MST...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3334 11209 3343 11223 3363 11216 3346 11189
TIME...MOT...LOC 2309Z 221DEG 9KT 3343 11209
$$
HIRSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:29 PM MST, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 31, 2:29 PM MST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 229 PM MST FRI JUL 31 2015 .SYNOPSIS... SCATTERED THUNDERSTORMS OVER SOUTHERN ARIZONA CAN BE EXPECTED THIS AFTERNOON AND TONIGHT...LESS SO OVER SOUTHEAST CALIFORNIA. STORM CHANCES WILL TREND DOWN SATURDAY WITH CHANCES LIMITED TO AREAS EAST OF THE LOWER COLORADO RIVER VALLEY. FURTHER DRYING OCCURS NEXT WEEK WITH STORM CHANCES CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX. TEMPERATURES WILL HOVER NEAR NORMAL THROUGH NEXT WEEK. && .DISCUSSION... REST OF TODAY THROUGH SUNDAY... EARLY AFTERNOON STORM ACTIVITY ALREADY AFFECTING FRINGES OF PHOENIX METRO AS OF THIS WRITING. STORMS PRODUCING BOTH STRONG DOWNDRAFTS AND LOCALLY HEAVY RAIN. SO FAR...GUST FRONTS HAVE LARGELY BEEN UNABLE TO PRODUCE NEW STORMS. WITH A SHORT WAVE MOVING THROUGH ALONG WITH EXISTING STORMS...LOWER DESERTS OF SOUTH-CENTRAL ARIZONA WILL STILL HAVE A GOOD CHANCE OF STORMS. OVER FAR SOUTHERN ARIZONA...STORMS HAVE ALSO BEEN AIDED BY AN MCV FROM SONORA. AS THESE FEATURES CONTINUE TO MOVE WEST AND NORTHWESTWARD...SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA WILL SEE AT LEAST ISOLATED STORMS...ESPECIALLY EAST OF THE LOWER COLORADO RIVER VALLEY. SOME OF THE HI RES MODELS ARE INDICATING DEBRIS SHOWERS FROM SONORA LATE TONIGHT INTO SATURDAY MORNING AND THUS KEPT SOME LOW END POPS GOING. FOR SATURDAY AFTERNOON...WE WILL BE ON THE BACK SIDE OF TODAY/S SHORT WAVE WHICH WOULD SUGGEST A DOWNTREND IN ACTIVITY. ONE CAVEAT THOUGH IS ANOTHER SHORT WAVE FROM BAJA WILL APPROACH THE AREA SATURDAY NIGHT. THUS HELD ON TO SOME POPS EAST OF THE LOWER COLORADO RIVER VALLEY...WHERE MOISTURE WILL BE BETTER. AS THE WAVE MOVES THROUGH SUNDAY IT WEAKENS. IT WILL BE EMBEDDED WITHIN SOUTHWESTERLY FLOW ALOFT WHICH ADVECTS DRIER AIR INTO THE DESERTS. SO POPS WILL BE LIMITED TO THE HIGHER TERRAIN OF SOUTH- CENTRAL ARIZONA. MONDAY THROUGH FRIDAY...THE RIDGE REBOUNDS EARLY NEXT WEEK BUT DOES NOT SETUP IN A FAVORABLE POSITION UNTIL AT LEAST WEDNESDAY. LATEST GFS AND ECMWF INDICATE SOME MOIST ADVECTION BEGINNING THEN. AS USUAL...THE ECMWF IS MORE AGGRESSIVE THAN THE GFS. THIS IS A DEPARTURE FROM PREVIOUS RUNS WHICH KEPT THINGS DRY. WILL KEEP POPS MINIMAL FOR NOW UNTIL THE MOISTURE RETURN LOOKS MORE SOLID. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... AN ACTIVE START TO THE AFTERNOON WITH QUITE A BIT OF STORM ACTIVITY ALREADY FIRING OVER THE MOUNTAINS TO THE NORTH AND EAST OF PHOENIX. EVENTUALLY EXPECTING SOME STORM OUTFLOWS TO ALLOW FOR MORE STORM DEVELOPMENT OVER THE LOWER DESERTS BY LATE AFTERNOON. CONFIDENCE IN TIMING FOR STORMS IN THE LOWER DESERTS IS STILL SOMEWHAT LOW...BUT WE MAY SEE SOME OUTFLOWS INTO THE PHOENIX TERMINALS AS SOON AS 22- 00Z AND THEN A SHOT AT SOME THUNDERSTORMS DURING THE EVENING HOURS. WIND FORECASTS THROUGH MIDNIGHT ARE RATHER TRICKY DUE TO THE STRONG LIKELIHOOD OF STORM OUTFLOWS AFFECTING THE AREA. THERE IS POTENTIAL FOR SOME STRONG WIND GUSTS WITH THESE OUTFLOWS AND VISIBILITY RESTRICTIONS IN DUST OR RAIN. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... WEST WINDS TO HOLD MOSTLY FOR KIPL THROUGHOUT THE DAY WHILE SOUTHERLY HEADINGS ARE IN STORE FOR KBLH. SLIGHT CHANCE FOR ISOLATED THUNDERSTORM DEVELOPMENT INTO THE AFTN ALONG THE CO RIVER VALLEY...SO AT LEAST VCSH MENTION IS BACK IN THE KBLH TAF FOR THE AFTN/EVENING HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... MONSOONAL MOISTURE WILL SLOWLY BEGIN TO THIN ACROSS THE AREA...FIRST ACROSS THE WESTERN FIRE DISTRICTS AND EVENTUALLY INTO THE ENTIRE LOWER DESERT ELEVATIONS AND REGION BY EARLY NEXT WEEK. THIS WILL RELEGATE STORM CHANCES BACK TOWARDS THE HIGHER TERRAIN AND FURTHER TO THE EAST ACROSS AZ. MINIMUM RH VALUES WILL BEGIN TO SETTLE INTO THE TEENS WHILE MAKING MOSTLY MODEST TO FAIR OVERNIGHT RECOVERIES. THE SLIGHTLY DRIER AIRMASS AND BUILDING UPPER RIDGE HEIGHTS WILL LEND THEMSELVES TOWARD WARMER SFC CONDITIONS...AT OR ABOVE SEASONAL NORMALS. WINDS WILL FOLLOW FAMILIAR WARM SEASON PATTERNS. BY MIDWEEK A SUBTLE RETURN OF GULF MOISTURE MAY BOOST AREA HUMIDITIES...BUT NOT LINGER MUCH THROUGH THE END OF THE WEEK. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ AVIATION...KUHLMAN FIRE WEATHER...NOLTE
In the hours before
Local storm report, Jul 31, 2:27 PM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
227 PM MST FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM DUST STORM SAN TAN VALLEY 33.17N 111.57W
07/31/2015 PINAL AZ TRAINED SPOTTER
0.25 MI. VSBY
&&
EVENT NUMBER PSR1500087
PSRSpecial weather statement, Jul 31, 2:33 PM MST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 233 PM MST FRI JUL 31 2015 AZZ023-024-312215- GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 233 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY UNTIL 315 PM MST AT 232 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCDOWELL MOUNTAIN PARK...OR 7 MILES NORTHEAST OF SCOTTSDALE. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSDALE...FOUNTAIN HILLS...MCDOWELL MOUNTAIN PARK...RIO VERDE AND FORT MCDOWELL. LAT...LON 3384 11169 3364 11160 3355 11182 3379 11194 TIME...MOT...LOC 2132Z 132DEG 1KT 3374 11175 CK
Special weather statement, Jul 31, 2:43 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 243 PM MST FRI JUL 31 2015 AZZ028-312230- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- 243 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN PINAL COUNTY UNTIL 330 PM MST AT 243 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FLORENCE JUNCTION...OR 13 MILES WEST OF SUPERIOR...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE JUNCTION AND QUEEN VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3331 11131 3322 11121 3309 11140 3327 11154 TIME...MOT...LOC 2143Z 057DEG 5KT 3326 11135 CK
Special weather statement, Jul 31, 3:24 PM MST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 324 PM MST FRI JUL 31 2015 AZZ022-023-312315- GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ- 324 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY UNTIL 415 PM MST AT 324 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SURPRISE STADIUM...OR NEAR SUN CITY WEST. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLENDALE...SURPRISE...BUCKEYE...EL MIRAGE...WADDELL...SUN CITY WEST...SURPRISE STADIUM...WHITE TANK MOUNTAIN PARK...LUKE AFB AND BEARDSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3375 11235 3352 11234 3351 11264 3375 11264 TIME...MOT...LOC 2224Z 094DEG 3KT 3364 11246 CK
Special weather statement, Jul 31, 3:28 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 328 PM MST FRI JUL 31 2015 AZZ023-024-312315- GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 328 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY UNTIL 415 PM MST AT 327 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAREFREE AND SCOTTSDALE. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSDALE...CAVE CREEK AND CAREFREE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3382 11201 3384 11179 3369 11174 3365 11195 TIME...MOT...LOC 2227Z 089DEG 3KT 3377 11189 CK
Special weather statement, Jul 31, 3:43 PM MST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
343 PM MST FRI JUL 31 2015
AZZ023-027-028-312330-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
343 PM MST FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL PINAL AND CENTRAL MARICOPA COUNTIES
UNTIL 430 PM MST
AT 343 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH MOUNTAIN PARK...OR 9 MILES SOUTH OF LAVEEN...MOVING EAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...CHANDLER...GLENDALE...TEMPE...TOLLESON...LAVEEN...SUN
LAKES...SKY HARBOR AIRPORT...ARIZONA STATE UNIVERSITY...SOUTH
MOUNTAIN PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX...ARIZONA MILLS
MALL...CHANDLER FASHION CENTER MALL...ARIZONA STATE FAIRGROUNDS...
TEMPE MARKETPLACE...PAPAGO PARK...DOWNTOWN GLENDALE...GUADALUPE AND
KOMATKE.
LAT...LON 3319 11224 3337 11224 3352 11222 3359 11209
3342 11187 3320 11188
TIME...MOT...LOC 2243Z 270DEG 16KT 3329 11215
HIRSCHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:04 PM MST | Special Weather Statement | PSR | 56 min | |
| Jul 30, 9:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 31, 1:26 PM MST | Special Weather Statement | PSR | Gila | 34 min |
| Jul 31, 1:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 31, 1:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 31, 1:45 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 31, 1:58 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Jul 31, 2:07 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 23 min |
| Jul 31, 2:19 PM MST | Blowing Dust Advisory | PSR | 101 min | |
| Jul 31, 2:20 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 25 min |
| Jul 31, 2:33 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 31, 2:43 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Jul 31, 2:52 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 31, 3:24 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jul 31, 3:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 31, 3:43 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Jul 31, 4:03 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Jul 31, 4:05 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 31, 4:17 PM MST | Blowing Dust Advisory | PSR | 103 min | |
| Jul 31, 4:32 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Jul 31, 4:48 PM MST | Special Weather Statement | PSR | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.